# SDR DXTA2023103199410

- Difficulty date: October 30, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N343QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500194
- Aircraft time: 7,518 hours, 5,902 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: L
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING LEVEL FLIGHT AT 32000 WE HAD THE FOLLOWING AMBER CAS MSGS  SWPS FAULT,FLAP FAIL,PTRIM BKP FAIL ALSO AMBER X ON FLAP SYNOPTIC FLAP POSITION ,FLAP INDICATION AND AMBER X ON PITCH SYNOPTIC INDICATOR . ONE WHITE CAS MSG FOR SPOILER FAULT. WE RAN THE ASSOCIATED QRH/QRC  CHECKLIST LANDED WITH FLAP 0 NO ISSUE MSGS STAYED UNTIL POWER REMOVED FROM AIRCRAFT. //SIGNOFF// POWER UP NO ABNORMAL CAS MESSAGES WERE OBSERVED. RECEIVED CRC EMAIL, PER CRC, CMC LOG DATA SUGGESTS COMPLETION OF FIM TASK FOR ITEM RESOLUTION. PERFORMED EMB-505 FIM TASK 27-03-00-810-811-A. PER BLOCK 6 OF FLOW DIAGRAM, WIRING CHECKS WERE FOUND TO BE SATISFACTORY, EFFECTIVELY DEEMING ITEM TO BE A TRANSITORY CONDITION AND ELIGIBLE FOR RTS. OPS CHECK GOOD. CONTACTED MCC, MCC CONCURS WITH FINDINGS, ITEM TO BE SIGNED OFF.
